# SDR CA120120002

- Difficulty date: January 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 76,182 hours
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Hpt Stage 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 ENGINE HAD A DRAMATIC TREND SHIFT INTO LT, AND IMMEDIATE ACTION WAS TAKEN WITH THE RESULTS.  THE FOLLOWING SHIFTS WERE IDENTIFIED: CRUISE FUEL FLOW INCREASE BY 2.6 PERCENT.  CRUISE CORE SPEED INCREASE BY 0.650 PERCENT.  CRUISE EGT INCREASE BY 15 DEG C.   FOLLOWING BOROSCOPE ON ENGINE: BLADE MISSING AT STAGE 2 OF HPT, REST OF THE BLADE STUCK ON GUIDE VANE OF LPT ON PICTURE 120110020-21.  DAMAGE ON BLADES AT STAGE NR 2 OF HPT DID NOT IDENTIFIED ANY SPECIFIC DAMAGE ON STAGE 1 OF HPT.
